# SDR MWEA011066

- Difficulty date: July 23, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,826 hours, 60,468 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046503
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON OUT DOOR PAN UPPER SIDE OF #1 AFT DOOR STOP OF FORWARD CARGO DOOR.  --  STOP DRILLED CRACK AND FABRICATED DOUBLER, LOCATED, DRILLED AND DEBURRED NEW STOP FITTING, INSTALLED STOP FITTING AND DOUBLER.
